A Caltech Library Service

Quantum chaos in a schematic shell model

Meredith, D. C. and Koonin, S. E. and Zirnbauer, M. R. (1988) Quantum chaos in a schematic shell model. Physical Review A, 37 (9). pp. 3499-3513. ISSN 0556-2791.

See Usage Policy.


Use this Persistent URL to link to this item:


To test the connection between chaotic classical motion and quantum spectral and overlap statistics, we examine a schematic three-orbital shell model. This system is novel in that the quantum phase space is compact and the momentum dependence of the classical Hamiltonian is nonstandard. We find good agreement with the expected behavior of the spectral statistics and reasonable agreement for the overlap distributions. Also, there is evidence that the eigenvector statistics are more sensitive to the details of the classical dynamics than are the eigenvalues.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:©1988 The American Physical Society. Received 26 October 1987. This work, which is based on the thesis by D.C.M., [32] was supported in part by the National Science Foundation Grant Nos. PHY86-04197 and PHY85-05682. We would also like to acknowledge computer time on the CRAY XMP provided by the San Diego Supercomputing Center.
Issue or Number:9
Record Number:CaltechAUTHORS:MERpra88
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:8819
Deposited By: Archive Administrator
Deposited On:19 Sep 2007
Last Modified:02 Oct 2019 23:54

Repository Staff Only: item control page